# SDR MALA020475

- Difficulty date: August 14, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N448XJ
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 9,675 hours, 10,729 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K/2Y/4Y INSPECTION IN CWA, LBL 11 CHANNELS BETWEEN FRAMES 236 AND 258 HAVE CORROSION.  MAINTENANCE REMOVED CORROSION, REPLACED BEAM AND ANGLE IAW SRM 51-40-20.
